# SDR ASOA01071

- Difficulty date: June 4, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101191
- Condition: Inoperative
- Location: Airstair Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON GROUND IN ATL, CREW REPORTED THE AIRSTAIR DOOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BULB ON AIRSTAIR DOOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
